# SDR CALA2025060405247

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 79,513 hours, 29,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKET 2R LOOSE ADJUSTED DOOR 2R GIRT BAR RETAINER REFERENCE AMM 25-66-01. OPS CHECK GOOD GIRT BAR HOLDS TIGHT.
